zbMATH — the first resource for mathematics

A seven-color theorem on the sphere. (English) Zbl 0256.05106

05C10 Planar graphs; geometric and topological aspects of graph theory
05C15 Coloring of graphs and hypergraphs
Full Text: DOI
[1] Behzad, M.; Chartrand, G.; Cooper, J., The colour numbers of complete graphs, J. London math. soc., 42, 226-228, (1967) · Zbl 0152.41203
[2] Harary, F., Graph theory, (), 133-134
[3] Izbicki, H., Verallgemeinerte farbenzahlen, (), 81-84 · Zbl 0181.27203
[4] Mel’nikov, L.S., The chromatic class and location of a graph on a closed surface, Mat. zametki, 7, 671-681, (1970), (in Russian) · Zbl 0211.56602
[5] Ringel, G., A six-colour problem on the sphere, (), 265-269
[6] Ringel, G., Ein sechs-farben-problem auf der kugel, Abh. math. sem. univ. Hamburg, 29, 107-117, (1965) · Zbl 0132.20701
[7] Ringel, G.; Youngs, J.W.T., Solution of the heawood map-coloring problem, Proc. natl. acad. sci. USA, 60, 438-445, (1968) · Zbl 0155.51201
[8] Tutte, W.T., On the colouring of graphs, Canad. math. bull., 4, 157-160, (1961) · Zbl 0101.16703
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.